Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 20 (2012), pp. 11-17. Download full version Download PDF PDF (452 KB)
Received on 1. October 2012;
Revised on 26. October 2012;
Accepted in final form: 29. October 2012;
Published online on 12. December 2012;
Communicated with Ján Karabáš.

Classification of regular maps whose automorphism groups are 2-groups of maximal class
by Kan Hu and Naer Wang

Abstract
Abstract
Keywords
egular map, nilpotent group, maximal class.
Mathematics Subject Classification
(2010) 20B25, 05C10.
BibTeX reference
@ARTICLE{aumb2003,
  author = {Kan Hu},
  author = {Naer Wang},
  title = {Classification of regular maps whose automorphism groups are 2-groups of maximal class},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2012},
  volume = {20},
  pages = {11--17},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016